# SDR SIMA20170929003

- Difficulty date: September 29, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 28,436 hours, 25,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Torn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT STRIP WIRE TORN.  REPLACED THE EMERGENCY LIGHT STRIP IAW  AMM 33-50-12.
